Lv 11 points

lanni

Favorite Answers0%
Answers96
Questions50
  • Nipple discharge? Birth control or Tumor?

    Hello! I have been on my pill for three years, in recent mo that it has started to cause More spotting. I usually get an ache in my left breast around the middle of the pack for a day or two it happened yesterday and then today I had white milky discharge from that nipple only when squeezed. And only once. The right nipple had nothing. I have been really stressed recently and I’m trying not to freak out . Should I be concerned? My pill is 35ug estrogen tri phasic. Progestin increases each week.

    2 AnswersWomen's Health1 year ago
  • I threw up my birth control? Help me!!?

    I’m on a tri phasic pill ( norgestimate ethynol estridol) Last month, I took my pill and threw up an hour later. I took the next pill in my pack, which happened to be the last active pill, So instead of having a 8 day break, it was an 9. I didn’t want to start my next pack a day early because I know I would confuse myself. So I just started on Sunday. Making it a 9? Day break. I used back up contraception for the first two weeks of the new pack. No I’m not pregnant, but my question is, did the 9 day break mess up my protection forever now? Or did it go back to normal once I started taking the pills on time again regardless of the longer break?

    4 AnswersPregnancy1 year ago
  • HIV and cuts!?

    can you get hiv by touching a surface that has been previously contaminated with either blood/semen of a hiv positive person, with a cut on your hand ? If it was dried.

    4 AnswersSTDs2 years ago
  • EDITED QUESTION! Infections from Money?

    I worked a horror convention over the weekend and took the money for ticket sales. My cuticles had been cut off by the nail salon ( after I said not to). That being said I already had serious hangnails. While collecting money and putting it in the bag, the bulls kept jamming under my cuticles and hang nails. Making me bleed until I got a bandaid. Is there any rise for infection such as hepatitis and HIV? I already have a really sore throats which I picked up from the convention. Please help?

    4 AnswersInfectious Diseases3 years ago
  • HIV through handling money?

    Over the weekend I worked a horror convention and collected money for ticket sales. I saw hundreds of people throughout the day. On two of my fingers the women at the nail salon cut my cuticles way too short, causing me to have serious hang nails. As I collected money and stuck it in the bag, the dollars would jab me and get caught under the hangnail and I was bleeding multiple times, I used hand sanitizer when possible. And then got bandaids when I could. Assuming one of the customers and or their money had the virus, would it be possible for me to have contracted it? Two days later and I have the worst cold ever. I'm kinda freaking out

    3 AnswersSTDs3 years ago
  • Teaching and blood work?

    My cousins recently got her teaching degree but now has to get blood work done. When you're a teacher do they test with BMP or CMP? do they test for things such as Hepititis as well?

    2 AnswersTeaching3 years ago
  • Stinging period blood?

    My period started late last night, super light brown spotting, then heavier by 12 am after my shower. I put on a pad and went to bed. I woke up to pee, and it did not sting or burn when I was peeing, but the actual entrance where the blood comes out was stinging, and it was heavier by now. I went back to bed and it stopped. This morning it happened again but not as bad. And not it is completely done stinging. I have no itching no other pain, no odor, nothing. Is it possible that my period blood sat around a bit too long in the hole and just cause irritation? Thank you!

    1 AnswerWomen's Health3 years ago
  • Bowel issues?

    I had surgery on may 10th, ever since I came home my bowel movements are not the same. A few weeks after I got home I had sharp pains in my stomach one day,

    And then never again? Not sure if it's related or not. I noticed an increase in mucus that seemed to stop, until a few days ago when I had diarrhea with almost all mucus in the toilet. Then. It stopped. Now everything freaks me out. I sometimes see orange flecks on the toilet paper after wards. Or black flecks. And I also randomly notice little balls of fluffy white stuff in my urine. Not everyday and not every time I go. I saw my general doctor who told me not to worry since I had no pain, and not constant diarreah and the stuff in my urine is probably just discharge. But they didn't do a urine or stool test. I'm just very anxious.. any help?

    1 AnswerOther - Diseases3 years ago
  • Mucus in stool?!?

    I had surgery on May 10th, shortly after coming home, I started noticing slightly more mucus in my stool then I've ever noticed before, as well as small looking mucus balls in my urine, only SOMETIMES. The mucus in my stool seemed to calm down, until just now. I had just went to the bathroom and had diarrhea, only it was mostly thick mucus with the poop. I have had no blood in my stools, no excess gas, no pain, nothing. I'm calling my general doctor tomorrow.. but I'm too nervous to wait. Could this be from all the antibiotics I was on in May?! Is this normal? Please help if you can.

    2 AnswersInfectious Diseases3 years ago
  • White particles in urine?

    Ever since I came home from surgery in May, I randomly notice these medium sized white pieces floating in my urine. They look white a fluffy. If you touch them, they break apart like mucus. I only ever notice one at a time. I have no pain, no burning, no itching. Regular periods. I don't pee frequently. I drink a lot of coffee, and water. What could this be?

    1 AnswerWomen's Health3 years ago
  • HIV insti test question. please help!?

    In February of 2016, I made a mistake of sleeping with a man who's HIV status was un known to me, and stupidly didn't use protection. a few months later I had gotten strep throat for the first time in my life. then in July of 2016 I went to the Washington West Project in philly to get HIV tested. They used the HIV insti test that takes 60 seconds. My result was negative. Just recently,( july 2017) I started to freak myself out again and decided to go back and test again. My result was negative.How sure can I be that these tests were accurate? Im so nervous still that Ive been having dreams about positive and negative tests, please help me!

    3 AnswersSTDs3 years ago
  • Is pregnancy possible?

    Let me start off by saying I'm a BERY anxious person when it comes to anything sexual. Let me also do I'm 20 years old and have taken all my health classes and I know how condoms and birth control work, to this question is my anxiety talking. Please no ignorant comments... I haven't had sex since October. But since around the summer time I've been stressed about becoming pregnant. All that my boyfriend and I have done recently is the basic hand/oral. Anyway, I'm always convinced I'm somehow going to fall pregnant in crazy situations. If he gets precum on my clothes, his hands, etc. last month my period was a lot shorter and lighter than usual. It started Jan 26. Yesterday feb 14 I took a pregnancy test and it was negative. Can I assume I'm fine? ( I started birth control this month, so I know that wasn't the cause of light period) was it caused by all the anxiety I put myself through? My cramps were slightly worse as well. I haven't had sex since October but I can't stop freaking out

    1 AnswerPregnancy4 years ago
  • When does ovulation stop?

    I started BC for the first time the Sunday after my period started. Which was day 2/3 of my period. I'm now about a week and a half in, when does the pill actually stop ovulation? I heard it takes 2 month to fully protect you. But I'm just confused

    1 AnswerWomen's Health4 years ago
  • Birth Control side affects?

    I just recently started birth control, tri-Linyah about 4days ago. I only noticed my face breaking out slightly this morning.. can I have this side affect after only 4 days? I've never used the pill before so I don't know if this is normal or too early for an effect?

    1 AnswerWomen's Health4 years ago